# SDR 29GA36232012914

- Difficulty date: January 29, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340438
- Aircraft time: 29,445 hours, 32,927 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 6110896
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR TRANSIT LIGHT STAYED ILLUMINATED AFTER TAKEOFF, HYDRAULIC PUMP ALSO REMAINED ON.  REPLACED LANDING GEAR CONTROL HANDLE GEAR SWINGS, OPERATIONAL CHECKS GOOD.
